# SDR REXA2015100900959

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT UNDER FLOORBOARDS, BETWEEN FS 319.70 - 333.00 AT STRINGER 20R, THE INTERCOSTAL ATTACHMENT ANGLE IS CORRODED.  R & R INTERCOSTAL ATTACH ANGLE, PN SH670-32045-1, BETWEEN FS 319.70 - 333 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  REFERENCE CO 15163115 JOB 81516311 OP 71 FOR DETAILS OF WORK PERFORMED.
